Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The homotopy theory of Khovanov homology

Brent Everitt and Paul Turner

Algebraic & Geometric Topology 14 (2014) 2747–2781
Abstract

We show that the unnormalised Khovanov homology of an oriented link can be identified with the derived functors of the inverse limit. This leads to a homotopy theoretic interpretation of Khovanov homology.

Keywords
Khovanov homology, homotopy limits, higher inverse limits
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 55P42
References
Publication
Received: 2 July 2013
Revised: 5 December 2013
Accepted: 11 December 2013
Published: 5 November 2014
Authors
Brent Everitt
Department of Mathematics
University of York
York YO10 5DD
UK
Paul Turner
Section de Mathématiques
Université de Genève
2–4 rue du Lièvre
CH-1211 Geneva
Switzerland